- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 510924, 4 pages
A Remark on the Regularity Criterion for the 3D Boussinesq Equations Involving the Pressure Gradient
School of Mathematics and Computer Science, Gannan Normal University, Ganzhou 341000, China
Received 10 November 2013; Accepted 28 December 2013; Published 21 January 2014
Academic Editor: Giovanni P. Galdi
Copyright © 2014 Zujin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- Qiang Wu, Lin Hu, and Guili Liu, “An Osgood Type Regularity Criterion for the 3D Boussinesq Equations,” The Scientific World Journal, vol. 2014, pp. 1–4, 2014.
- Zujin Zhang, “Some Regularity Criteria for the 3D Boussinesq Equations in the Class,” ISRN Applied Mathematics, vol. 2014, pp. 1–4, 2014.